My boyfriend has been taking Actiq lolipops and the patches now for about 6 months and before that percoset. (He is not in any legitamite pain.) He took the last patch off on December 31st and is now going through home detox. So far so good. Main problem is lack of sleep. Any suggestions? Also, he says he is ready to quit and is over drugs and alchohol and we are going to an AA meeting on Sunday. Any suggestions on:
1. how to sleep and when to expect his sleep patterns to go back to normal
2. help on staying clean
3. programs/ books that could help
I have never used drugs and not sure on how to help or what to help him to expect. Reading the blog has helped. So thank you! Please let me know.
Thanks again and good luck to all of you. This seems like a horrible thing to get addicted too.
You will not be able to help him sleep and he may well be miserable for a few days. He is a lucky boy because he does not have to go through this alone as many of us are/did. He has you...be his mommy, his girlfriend and his police officer all at the same time...he is going to need you for a few days.
I am on day 7 of detox from hydrocodone and still sleeping crappy, but feel otherwise well at this point. It could take him up to and beyond a full month to be back to a normal, living human...when he makes it...he will owe you many massages...good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.